# SDR DLM88030407

- Difficulty date: May 1, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 36,280 hours, 28,811 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK FROM CVG GOT OAP..CARGO FIRE..LIGHT WITH NO OTHER FIRE INDICATIONS.   REPLACED OAP PANEL PER M/M. OP CHECKS OK
